标题:A Result on Linear Arboricity of Planar Graphs
作者:Luo, Zhaoyang
作者机构:[Luo, Zhaoyang] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Luo, Zhaoyang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Luo, ZY
通讯作者地址:[Luo, ZY]Changji Univ, Dept Math, Changji 831100, Peoples R China.
来源:ARS COMBINATORIA
出版年:2015
卷:120
页码:403-412
关键词:Planar graph; Linear arboricity; Cycle
摘要:The linear arboricity la(G) of a graph G is the minimum number of linear forests which partition the edges of G. In this paper, it is proved that if G is a planar graph with maximum degree Delta >= 7 and every 7-cycle of G contains at most two chords, then la(G) = left perpendiuclar Delta(G)/2 right perpendicular.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85032821045&partnerID=40&md5=3dffd90233ea28293ad24d6fd3d01d3f
TOP